A 38-year-old female asked:
Have lupus both &pots. waking up lightheaded, lethargic with low bps of 90/50s-60s despite florinef (fludrocortisone) & high salt diet. might midodrine be an option?
1 doctor answer • 1 doctor weighed in
Dr. Ira Friedlanderanswered
Cardiac Electrophysiology 44 years experience
Titrating your: Florinef (fludrocortisone) to a higher dose, using support stockings and sleeping with the head of the bed elevated might be beneficial. Midodrine or Droxydopa could be considered. Review your options with your health care provider.
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsAnswered >2 years ago
Last updated Apr 19, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.